Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Prescribed antibiotics for tooth infection. Delayed periods. Caused by antibiotics?

Hi, doctor. I have a question. As I have quite few toots infections my dentist give me some antibiotic to take such as Rovamycine 3M.U.I and Metrolag 2 times a day each one. I started with this medicine on 13 and my period supposed to come on 17. Till now my period did not came. Can this medicine delay my period? I stop taking them since 3 days. Please advise me. I did a pregnancy test today which came negative.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
thanks for using health care magic
Antibiotics have not been associated with delayed periods.
Normal menses ranges from 21 to 35 days. It is important to note this and calculate how long your menses usually takes for the past cycles. It is normal to have small changes in the duration say a delay in 1 to 3 days.
However, it is important to do a pregnancy test which you have done to be sure its not a pregnancy. However, you will have to redo the test in a week later.
Best regards and hope this helps you.
Dr Achuo
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor